Skip to content
Includes Expert Content
Frustrations...
avatar
JJunkman posted:
Hi,
I am getting so frustrated with trying to lose weight. Seems like I will be down one week and the next and I am up what I lost plus some. And I won't have done anything differently!!

Then to add to my frustration with that, I will have my period for two weeks, off for a week and then get it again. Then I may not have it for 2-3 months.

I am taking Royal Maca for vaginal dryness, would this be having any effect on these issues??
Reply
 
avatar
Mary Jane Minkin, MD responded:
Dear JJunkman,
I doubt that it's leading to these symptoms. Most importantly, don't give up! Keep up with a sound diet, reducing caloric intake as best you can. And keep up with lots of exercise on a regular basis-the more the better-and if you burn up more calories than you take in, you will lose weight. There are some ads for certain substances (which shall remain nameless) that are outright lies and should be banned by the Federal Trade Commission, stating that "you cannot lose weight after menopause." Those ads, and those products, should be banned in this country-you don't need those bogus products to lose weight.
Good luck,
Mary Jane
 
avatar
JJunkman replied to Mary Jane Minkin, MD's response:
Thank you! I haven't tried any of those weight loss products and no intention of it...tempting as it is. My husband decided today he needs to lose weight also,so that will help me to stay on track!


Featuring Experts

Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

Helpful Tips

Physical activity at midlifeExpert
Regular physical activity is a vital part of every midlife woman?s life, preserving physical and mental health and improving quality of ... More
Was this Helpful?
19 of 30 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the North American Menopause Society website